# SDR COMA9630078

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL3827M157
- Condition: Failed
- Location: Lt Pitch Trim
- Part time: 13,286 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN PITCH TRIM IS INOP.  REPLACED THE PITCH TRIM ACTUATOR.
